# SDR AALA200802336

- Difficulty date: September 10, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Aircraft time: 69,863 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT SEAT 21D INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHT AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPS.
